# SDR 2023FA0000760

- Difficulty date: November 1, 2023
- Submitted: November 16, 2023
- Operation: General aviation
- Aircraft: N735BJ
- Make and model: Cessna 182Q
- Aircraft serial: 18265292
- Aircraft time: 6,619 hours
- Engine: Cont O470U
- Engine time: 2,007 hours
- Propeller: Mcauly C2A34C204
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: SA648029
- Part serial: 4646
- Condition: Low Pressure
- Location: Engine
- Part time: 474 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CYLINDERS 2,4, AND 6 HAVE LOW COMPRESSION (30'S) THESE CONTINUE TO LOWER WITH EACH ANNUAL INSPECTION
